RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 96, Issue 2  


On the Residual Finiteness of Descending HNN-Extensions of Groups
D. N. Azarov
163
Solvability of the Boundary-Value Problem for Equations of One-Dimensional Motion of a Two-Phase Mixture
I. G. Akhmerova, A. A. Papin
170
Construction of Nonconvertible $(0,1)$ Matrices
M. V. Budrevich
186
Asymptotic Behavior of the Capacity of a Condenser as Some of Its Plates Contract to Points
V. N. Dubinin
194
Hadamard Algebras
D. N. Ivanov
207
Using an Analog of the Lyapunov Function with Sign-Alternating Derivative in the Study of Global Asymptotic Stability of Equilibria
A. O. Ignatyev
212
$(n+1)$-ary Derivations of Semisimple Filippov algebras
I. B. Kaygorodov
217
On the Arithmetic Triangle Arising from the Solvability Conditions for the Neumann Problem
V. V. Karachik
228
On the Riesz Constants for Systems of Integer Translates
E. A. Kiselev, L. A. Minin, I. Ya. Novikov, S. M. Sitnik
239
Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative
I. G. Mamedov
251
The Maslov Canonical Operator on Lagrangian Manifolds in the Phase Space Corresponding to a Wave Equation Degenerating on the Boundary
V. E. Nazaikinskii
261
Exact Constants in Jackson Inequalities for Periodic Differentiable Functions in the Space $L_\infty$
S. A. Pichugov
277
A Note on the Upper Bound for Disjoint Convex Partitions
Xinshang You, Xiang Lin Wei
285
Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices
V. N. Chugunov
294

Brief Communications
On Local Solvability of Inverse Scattering Problems for the Klein–Gordon Equation and the Dirac System
A. V. Baev
306
On the Existence of Solutions of the First Boundary-Value Problem for Elliptic Systems of High Order in Unbounded Domains
A. L. Beklaryan
310
Functionals Subordinate to Converging Series and Some Applications
S. R. Gajnullova, T. N. Fomenko
314
On Large Subgraphs of a Distance Graph Which Have Small Chromatic Number
A. A. Kokotkin
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019